Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 119, NWS Gray, ME

August 2, 2011Franklin County, Kennebec County, Somerset County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Aug 2, 2011, 10:56 AM EDT for Franklin County, Kennebec County, Somerset County, Maine. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 2, 2011, 10:56 AM EDT (14:56 UTC)
Expired
Aug 2, 2011, 11:30 AM EDT
In force
34 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties Franklin County, ME, Kennebec County, ME, Somerset County, ME

The radar

The Portland,ME radar (KGYX), 121 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 2.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 8:50 AM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Aug 2, 8:50 AM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
850 AM EDT TUE AUG 2 2011

.SYNOPSIS...
A BROAD WEAK AREA OF LOW PRESSURE WILL MEANDER OVER THE GULF OF
MAINE TODAY THROUGH TONIGHT. LOW PRESSURE WILL GRADUALLY DRIFT
INTO THE MARITIMES ON WEDNESDAY. HIGH PRESSURE WILL GRADUALLY
BUILD OVER THE REGION THURSDAY...SHIFTING OFFSHORE ON FRIDAY. HIGH
PRESSURE WILL HOLD OFFSHORE SATURDAY AS A WARM FRONT APPROACHES
FROM THE WEST. THE WARM FRONT WILL PUSH INTO NEW ENGLAND SATURDAY
NIGHT...FOLLOWED BY A COLD FRONT LATE SUNDAY. HIGH PRESSURE WILL
BUILD IN FROM THE WEST ON MONDAY AS THE COLD FRONT MOVES INTO THE
MARITIMES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1250 UTC UPDATE...UPDATE MAINLY TO ACCOUNT FOR LINE OF SHOWERS AND
THUNDERSTORMS MOVING ACROSS THE CANADIAN BORDER INTO NORTHERN NEW
HAMPSHIRE AND NORTHWESTERN MAINE.

1030Z UPDATE...
TWEAKED TEMPS/TD'S BASED ON CURRENT OBS. NO OTHER CHANGES PLANNED.

PREVIOUS DISCUSSION...
STRONG SHORTWAVE DIGGING INTO THE NORTHEAST WILL BRING ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION TODAY. PLUNGING
MID AND UPPER LEVEL TEMPS WILL RESULT IN STEEP LAPSE RATES AND
GOOD INSTABILITY THROUGHOUT MUCH OF THE FORECAST AREA. FREEZING
LEVELS WILL ALSO BE DROPPING SIGNIFICANTLY INCREASING THE CHANCE
OF LARGE HAIL WITH STRONGER CELLS. WILL BE AGAIN BE ADDING
ENHANCED WORDING TO THE ZONES FOR THIS AFTERNOON FOR THE
POSSIBILITY OF SEVERE STORMS. EXPECT ANY SUN TO QUICKLY GIVE WAY
TO CLOUDS AND SHOWERS FROM NORTH TO SOUTH THIS MORNING. EXPECT
THUNDERSTORMS TO DEVELOP BY LATE MORNING OR EARLY AFTERNOON AND
BECOME FAIRLY WIDESPREAD LATER IN THE AFTERNOON. CLOUDS AND COOLER
AIR SHIFTING INTO THE REGION WILL HOLD TEMPS IN THE LOWER 70S IN
THE NORTH TO THE LOWER 80S IN THE WARMER SOUTHERN SECTIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
SHOWER AND THUNDERSTORM ACTIVITY WILL GRADUALLY TAPER OFF THIS
EVENING WITH LOSS OF HEATING AND AS BEST DYNAMICS SHIFT SOUTH OF
THE FORECAST AREA. WILL SEE A FAIR AMOUNT OF CLOUDINESS LINGERING
OVER NORTHERN NEW HAMPSHIRE AND WESTERN MAINE WITH SKIES BECOMING
PARTLY CLOUDY ELSEWHERE.

UPPER LOW WILL KEEP THE ATMOSPHERE UNSTABLE ON WEDNESDAY. SHOULD
SEE A MIX OF SUN AND CLOUDS WITH SHOWERS GRADUALLY DEVELOPING IN
THE AFTERNOON...MAINLY IN NORTHERN AND EASTERN ZONES. SHOULD SEE
TEMPERATURES CONTINUE TO SLIP WITH READINGS A FEW DEGREES COOLER
THAN TODAY. CAN'T RULE OUT AN ISOLATED THUNDERSTORM BUT CAPES
FAIRLY MARGINAL SO NOT EXPECTING ANY WIDESPREAD ACTIVITY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE UPR LVL TROF IS STILL OVER THE NE WEDNESDAY NGT BUT THE TREND
IS FOR IT TO SLIDE OFF TO THE E ON THURSDAY WITH THE SFC LOW ALSO
MOVING OUT TO SEA. THOUGH ISOLD TO SCT SHRA PSBL WEDNESDAY NGT AND
THURSDAY THE IMPACT WILL LIKELY BE MINIMAL. THUS AN UPR LVL RIDGE
AND SFC HIGH PRES WILL BE ABLE TO BUILD INTO THE REGION THURSDAY
NGT AND FRIDAY. THE UPR LVL RIDGE BEGINS TO BREAK DOWN AS A SERIES
OF WEAK VORTICITY LOBES MOVE THRU THE UPR LVL FLOW. AT THE SAME TIME
THE HIGH IS OFFSHORE ALLOWING RETURN SW FLOW TO BRING IN WARMER
AND MORE HUMID AIR CAUSING THE AIR MASS OVER THE REGION TO
DESTABILIZE. THIS WILL RESULT IN THE CHC OF SHRA SATURDAY WITH THE
ACTIVITY MAYBE A BIT MORE ORGANIZED ON SUNDAY AS A FRONTAL SYSTEM
APPROACHES FROM THE W. THIS FRONT MOVES TO THE E ALLOWING FOR
IMPROVING WX ON MONDAY WITH NW WINDS BRINGING LWR HUMIDITY AND DRY
WX.

GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS FOR
WEDNESDAY NGT AND THURSDAY. USED GMOS FOR REST OF THE LONG TERM
FCST.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...AREAS OF IFR/LIFR CEILINGS/VSBY IN MORNING FOG
EARLY. VFR TODAY WITH AREAS OF MVFR/IFR IN SCATTERED SHOWERS AND
THUNDERSTORMS. GENERALLY VFR TONIGHT AND WEDNESDAY.

LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...ISOLD TO PSBL SCT
SHRA WEDNESDAY EVENING AND AGAIN ON THURSDAY WILL HAVE LIMITED
IMPACT ON THE TAF SITES WITH MAINLY VFR WX. HIGH PRES CONTINUES
VFR THRU FRIDAY WITH UNSETTLED WX BRINGING A POTENTIAL FOR SHRA
AND MVFR TO IFR CONDITIONS SATURDAY.

&&

.MARINE...
SHORT TERM...NO FLAGS.

LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...WINDS AND SEAS WILL
STAY BELOW SCA LEVELS DUE TO WEAK PRES PATTERN THRU THE LONG TERM.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

NEAR TERM...STJEAN
Hazardous weather outlook, Aug 2, 8:47 AM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
847 AM EDT TUE AUG 2 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-031300-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
847 AM EDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

THERE IS POTENTIAL FOR LARGE HAIL WITH THUNDERSTORMS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-031300-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
847 AM EDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 2, 10:10 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1010 AM EDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             LANCASTER               44.49N  71.57W
08/02/2011  E1.25 INCH       COOS               NH   PUBLIC

            PUBLIC REPORTED 1.25 INCH HAIL IN LANCASTER.

&&

EVENT NUMBER GYX1100327

DS
Special weather statement, Aug 2, 10:11 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1011 AM EDT TUE AUG 2 2011

MEZ008-009-013-014-021445-
CENTRAL SOMERSET-NORTHERN FRANKLIN-SOUTHERN FRANKLIN-SOUTHERN
SOMERSET-
1011 AM EDT TUE AUG 2 2011

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 1045 AM EDT...

AT 1011 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF KINGFIELD...OR
ABOUT 18 MILES NORTH OF FARMINGTON...MOVING EAST AT 15 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND KINGFIELD AND NEW
PORTLAND THROUGH 1045 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4499 6996 4481 7002 4486 7029 4501 7022

MARINE
Special weather statement, Aug 2, 10:23 AM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1023 AM EDT TUE AUG 2 2011

MEZ008-009-013-014-021500-
CENTRAL SOMERSET-NORTHERN FRANKLIN-SOUTHERN FRANKLIN-SOUTHERN
SOMERSET-
1023 AM EDT TUE AUG 2 2011

...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY AND FRANKLIN
COUNTY THROUGH 1100 AM EDT...

AT 1023 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES WEST OF KINGFIELD...
OR ABOUT 20 MILES NORTH OF FARMINGTON...MOVING EAST AT 15 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
KINGFIELD AND NEW PORTLAND THROUGH 1100 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4502 6992 4481 7000 4492 7028 4503 7024

MARINE
Special weather statement, Aug 2, 10:28 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1028 AM EDT TUE AUG 2 2011

NHZ002-021500-
SOUTHERN COOS-
1028 AM EDT TUE AUG 2 2011

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 1100 AM
EDT...

AT 1028 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF MOUNT WASHINGTON...
OR ABOUT 13 MILES SOUTHEAST OF LANCASTER...MOVING SOUTHEAST AT 20
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MOUNT
WASHINGTON AND PINKHAM NOTCH THROUGH 1100 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4439 7142 4431 7116 4417 7133 4432 7152

MARINE
Local storm report, Aug 2, 10:30 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1030 AM EDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             LANCASTER               44.49N  71.57W
08/02/2011  M1.75 INCH       COOS               NH   PUBLIC

            PUBLIC REPORTED 1.75 INCH HAIL IN LANCASTER.

&&

EVENT NUMBER GYX1100328

DS
Special weather statement, Aug 2, 10:54 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1054 AM EDT TUE AUG 2 2011

NHZ002-003-005-021530-
NORTHERN GRAFTON-SOUTHERN COOS-SOUTHERN GRAFTON-
1054 AM EDT TUE AUG 2 2011

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY AND GRAFTON COUNTY
THROUGH 1130 AM EDT...

AT 1054 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
2 MILES NORTH OF LITTLETON TO 5 MILES WEST OF PIERMONT...OR ALONG A
LINE EXTENDING FROM 2 MILES NORTH OF LITTLETON TO 14 MILES SOUTHWEST
OF WOODSVILLE...MOVING SOUTHEAST AT 15 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WOODSVILLE...
LITTLETON...LISBON...BATH...LANDAFF CENTER...HAVERHILL...SUGAR
HILL...ORFORD...PIERMONT AND FRANCONIA THROUGH 1130 AM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4392 7213 4394 7213 4396 7211 4397 7212
      4401 7211 4403 7208 4409 7205 4410 7206
      4414 7205 4439 7176 4425 7156 4384 7204
      4391 7215

MARINE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:41 PM EDTFlash Flood WarningGYXSomerset2 hr
Aug 1, 10:10 PM EDTSpecial Weather StatementGYXKennebec35 min
Aug 1, 10:30 PM EDTSpecial Weather StatementGYXLincoln30 min
Aug 1, 10:42 PM EDTSpecial Weather StatementGYXKennebec33 min
Aug 1, 11:14 PM EDTSpecial Weather StatementGYXWaldo46 min
Aug 2, 9:08 AM EDTSpecial Weather StatementGYXFranklin52 min
Aug 2, 10:11 AM EDTSpecial Weather StatementGYXFranklin34 min
Aug 2, 10:23 AM EDTSpecial Weather StatementGYXFranklin37 min
Aug 2, 11:28 AM EDTSpecial Weather StatementGYXKennebec32 min
Aug 2, 11:37 AM EDTSpecial Weather StatementGYXAndroscoggin23 min
Aug 2, 11:44 AM EDTSpecial Weather StatementGYXKennebec31 min
Aug 2, 12:04 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Sagadahoc41 min
Aug 2, 12:19 PM EDTSpecial Weather StatementGYXWaldo26 min
Aug 2, 12:29 PM EDTSpecial Weather StatementGYXCumberland31 min
Aug 2, 12:37 PM EDTSevere Thunderstorm WarningGYXCumberland, Kennebec, Lincoln, Sagadahoc38 min
Aug 2, 12:50 PM EDTSevere Thunderstorm WarningGYXSomerset, Waldo40 min
Aug 2, 1:10 PM EDTSevere Thunderstorm WarningGYXCumberland, Lincoln, Sagadahoc35 min
Aug 2, 1:21 PM EDTSpecial Weather StatementGYXCumberland24 min
Aug 2, 1:28 PM EDTSpecial Weather StatementGYXLincoln32 min
Aug 2, 1:36 PM EDTSpecial Weather StatementGYXWaldo24 min
Aug 2, 2:43 PM EDTSpecial Weather StatementGYXSomerset32 min
Aug 2, 3:19 PM EDTSpecial Weather StatementGYXFranklin26 min
Aug 2, 4:09 PM EDTSpecial Weather StatementGYXYork36 min
Aug 2, 4:38 PM EDTSpecial Marine WarningGYX67 min
Aug 2, 4:39 PM EDTSpecial Weather StatementGYXAndroscoggin36 min
Aug 2, 4:45 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Sagadahoc60 min
Aug 2, 5:02 PM EDTSevere Thunderstorm WarningGYXYork58 min
Aug 2, 5:13 PM EDTSpecial Weather StatementGYXKennebec32 min
Aug 2, 5:15 PM EDTSpecial Weather StatementGYXWaldo30 min
Aug 2, 5:51 PM EDTSpecial Marine WarningGYX39 min
Aug 2, 6:24 PM EDTSpecial Weather StatementGYXAndroscoggin51 min
Aug 2, 6:27 PM EDTSpecial Marine WarningGYX33 min
Aug 2, 9:52 AM EDTSpecial Weather StatementGYXCoos23 min
Aug 2, 9:55 AM EDTSevere Thunderstorm WarningGYXCoos35 min
Aug 2, 10:28 AM EDTSpecial Weather StatementGYXCoos32 min
Aug 2, 10:54 AM EDTSpecial Weather StatementGYXGrafton36 min
Aug 2, 11:34 AM EDTSpecial Weather StatementGYXGrafton26 min
Aug 2, 12:16 PM EDTSpecial Weather StatementGYXCarroll29 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.